Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 113, NWS Little Rock, AR

May 9, 2016Clark County, Pike County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2016, 10:09 PM CDT for Clark County, Pike County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2016, 10:09 PM CDT (03:09 UTC)
Expired
May 9, 2016, 10:30 PM CDT
In force
21 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Clark County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 150 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 7:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1192 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
1.5
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS54 KLZK 100309
SVRLZK
ARC019-109-100330-
/O.NEW.KLZK.SV.W.0113.160510T0309Z-160510T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1009 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PIKE COUNTY IN SOUTHWESTERN ARKANSAS...
  WEST CENTRAL CLARK COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 1030 PM CDT

* AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MURFREESBORO...MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...        NARROWS DAM...         CRATER OF DIAMONDS
  S...
  DELIGHT...             ANTOINE...             BILLSTOWN...
  ROY...                 NATHAN...              PIKE CITY...
  PISGAH...              HIGHLAND IN PIKE COU...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3413 9331 3396 9338 3395 9342 3396 9348
      3394 9352 3396 9354 3396 9362 3398 9365
      3400 9373 3401 9382 3417 9382 3418 9384
TIME...MOT...LOC 0309Z 281DEG 32KT 3409 9375 

HAIL...1.00IN
WIND...70MPH
 
$$

226

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:56 PM CDT, 7 hours 13 minutes earlier.

Area forecast discussion, May 9, 2:56 PM CDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT MON MAY 9 2016

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

A POTENTIALLY SIGNIFICANT WEATHER EVENT IS SETTING UP FOR LATE
THIS AFTERNOON AND EVENING. A STRONG UPPER LEVEL SHORTWAVE IS
QUICKLY PROGRESSING EASTWARD ACROSS THE PANHANDLES REGION OF
TX/OK. MEANWHILE...MORNING SHOWER ACTIVITY HAS LINGERED ACROSS
MUCH OF THE STATE...WITH AN EXPANSIVE AREA OF CLOUD COVER STILL
COVER THE BULK OF THE REGION. THIS HAS HAS LIMITED THE
HEATING/INSTABILITY POTENTIAL THIS AFTERNOON.

REGARDLESS...GIVEN THE IMPRESSIVE UPPER LEVEL DYNAMICS ASSOCIATED
WITH THE SHORTWAVE...THERE WILL STILL CONVECTIVE ACTIVITY
EXPECTED. MID-LEVEL LAPSE RATES ARE EXPECTED TO STEEPEN AS COLDER
TEMPS ARE ADVECTED EASTWARD. THIS WILL ALLOW FOR A DEEPER CAPE
PROFILE AND STRONGER UPDRAFTS. AS SUCH...DO EXPECT
DISCRETE...SUPERCELL FORMATION ACROSS EASTERN OK AND WESTERN AR
THIS EVENING...ESPECIALLY AS A WARM FRONTAL BOUNDARY BEGINS TO
LIFT. STORMS THAT GET GOING OVER WESTERN PORTIONS OF THE STATE
LATER TODAY WILL BE CABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND SOME TORNADOES.

AS THE STORMS MOVE EASTWARD INTO CENTRAL PORTIONS...THE DISCRETE
CELLS COULD LOSE SOME OF THE SURFACED BASED INSTABILITY AND FORM A
QUASI-LINER CONVECTIVE LINE...POTENTIALLY LIMITING THE TORNADIC
CHANCES LATER.

THE STORMS WILL MOVE ACROSS THE STATE THROUGH THE EARLY OVERNIGHT
HOURS BEFORE PASSING EAST OF THE MISSISSIPPI.

FOR TUESDAY...WARM DEWPOINTS WILL BE IN PLACE...WITH DECENT
INSTABILITY. HOWEVER...UPPER LEVEL SUPPORT LOOKS MINIMAL AT BEST.
HOWEVER...SOME STORMS WILL BE POSSIBLE

&&

.LONG TERM...WEDNESDAY THROUGH MONDAY NIGHT

AN UPPER LEVEL TROF AND A SFC COLD FRONT WILL BE PUSHING THRU THE
AREA IN THE WEDNESDAY TO THURSDAY TIME FRAME. LOOKS LIKE THERE COULD
BE ANOTHER RISK FOR SEVERE WEATHER...MAINLY ON WEDNESDAY NIGHT
ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA.

AS THE COLD FRONT PUSHES THRU...SFC HIGH PRESSURE WILL BUILD INTO
THE AREA...AS A NWLY FLOW BECOMES ESTABLISHED ALOFT. BY THIS
WEEKEND...ANOTHER COLD FRONT WILL BE AFFECTING THE AREA...BRINGING
THUNDERSTORM CHANCES BACK INTO THE FORECAST FOR SUNDAY. 53

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  81  68  85 /  90  30  40  30
CAMDEN AR         68  88  67  85 /  60  20  10  20
HARRISON AR       62  81  65  82 /  80  20  30  40
HOT SPRINGS AR    66  84  69  84 /  70  20  20  30
LITTLE ROCK   AR  66  85  69  86 /  80  20  20  30
MONTICELLO AR     68  87  67  86 /  60  20  10  20
MOUNT IDA AR      65  82  67  83 /  70  20  20  30
MOUNTAIN HOME AR  63  82  65  85 /  90  20  40  40
NEWPORT AR        66  82  68  86 /  80  30  40  30
PINE BLUFF AR     67  86  67  85 /  60  20  20  20
RUSSELLVILLE AR   64  82  67  85 /  90  20  20  30
SEARCY AR         65  83  66  85 /  80  20  30  30
STUTTGART AR      67  84  66  86 /  70  20  30  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...224 / LONG TERM...53
Hazardous weather outlook, May 9, 5:00 AM CDT, 17 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON MAY 9 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWER AND THUNDERSTORM CHANCES WILL INCREASE TODAY AS A STORM
SYSTEM APPROACHES FROM THE WEST. STRONG AND SEVERE STORMS WILL BE
POSSIBLE BY LATE THIS AFTERNOON AND INTO THE EVENING AS THE STRONG
LOW PRESSURE SYSTEM INTERACTS WITH THE MOIST AND UNSTABLE AIRMASS
OVER ARKANSAS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS
OVER MUCH OF WESTERN AND CENTRAL ARKANSAS...WITH A SLIGHT RISK
ELSEWHERE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A NEW STORM SYSTEM WILL BRING THE NEXT ROUND OF SHOWERS AND
THUNDERSTORMS TO ARKANSAS WEDNESDAY NIGHT AND THURSDAY. RAIN CHANCES
WILL BE ENHANCED BY AN ASSOCIATED COLD FRONT THAT WILL BE MOVING
THROUGH THE STATE. SOME STRONG AND SEVERE STORMS ARE EXPECTED TO
ACCOMPANY THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
SEVERE WEATHER CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND MONDAY NIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

51/44

In the hours before

Special weather statement, May 9, 8:15 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 PM CDT MON MAY 9 2016

ARZ013>015-023-024-100145-
SEARCY AR-VAN BUREN AR-IZARD AR-STONE AR-CLEBURNE AR-
815 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAN BUREN...
SOUTHWESTERN IZARD...EAST CENTRAL SEARCY...NORTHWESTERN CLEBURNE AND
STONE COUNTIES UNTIL 845 PM CDT...

AT 814 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF THOLA
TO NEAR CLINTON...AND MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN VIEW...       CLINTON...             FAIRFIELD BAY...
SHIRLEY...             BRANDENBERG...         GORBY...
BLANCHARD SPRINGS CA...
LONE STAR...           OLD LEXINGTON...
ELBA...                HERPEL...              THOLA...
GUION...               ALLISON...             ALCO...
PARMA...               RUSHING...             PRIM...
OXLEY...               NEWNATA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
ARKANSAS.

LAT...LON 3614 9208 3584 9187 3559 9227 3552 9266
      3592 9243 3598 9234 3597 9231 3600 9231
TIME...MOT...LOC 0114Z 228DEG 27KT 3583 9231 3562 9255

62
Special weather statement, May 9, 8:31 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
831 PM CDT MON MAY 9 2016

ARZ037-040-041-100215-
SCOTT AR-MONTGOMERY AR-POLK AR-
831 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONTGOMERY...SOUTH
CENTRAL SCOTT AND POLK COUNTIES UNTIL 915 PM CDT...

AT 830 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF VANDERVOORT...OR 24 MILES SOUTHWEST OF MENA...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MENA...                WICKES...              HATFIELD...
VANDERVOORT...         HARTLEY...             MCCAULEY...
SHADY...               COSSATOT RIVER STATE...
MENA INTERMOUNTAIN A...
POLK COUNTY FAIRGROU...
OPAL...                COVE...
ACORN...               BIG FORK...            NUNLEY...
HATTON...              CHERRY HILL IN POLK ...
CAMP PIONEER...
BOGG SPRINGS...        INK...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WESTERN
ARKANSAS.

LAT...LON 3451 9446 3478 9397 3452 9378 3435 9422
      3436 9425 3434 9426 3426 9446
TIME...MOT...LOC 0130Z 240DEG 49KT 3435 9455

56
Special weather statement, May 9, 8:35 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 PM CDT MON MAY 9 2016

ARZ004-005-012>014-022-023-100215-
SEARCY AR-VAN BUREN AR-NEWTON AR-MARION AR-BAXTER AR-POPE AR-
STONE AR-
835 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...
SOUTHEASTERN MARION...SOUTHEASTERN NEWTON...SEARCY...NORTHEASTERN
POPE...SOUTH CENTRAL BAXTER AND NORTHWESTERN STONE COUNTIES UNTIL 915
PM CDT...

AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOORE...OR 22 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST AT 55
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARSHALL...            EVENING STAR...        SMYRNA...
KAY...                 BOHANNON...            BLANCHARD SPRINGS CA...
ELBERTA...             WATTS...               WITTS SPRING...
ADVANCE...             MARSENA...             MOORE...
THOLA...               IMO...                 LESLIE...
BIG FLAT...            BEN HUR...             ZACH...
ALCO...                CANAAN...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
ARKANSAS.

LAT...LON 3594 9215 3560 9298 3576 9310 3619 9233
TIME...MOT...LOC 0134Z 240DEG 48KT 3573 9296

56
Local storm report, May 9, 9:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
901 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     SALEM                   36.37N 91.82W
05/09/2016                   FULTON             AR   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED IN SALEM. LARGE TREES DOWN
            WITH MULTIPLE POWER AND TELEPHONE LINES DOWN. SPOTTER
            ESTIMATED WINDSPEED AT 75 MPH.

&&

CDALTON
Local storm report, May 9, 9:03 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     GRANNIS                 34.24N 94.33W
05/09/2016                   POLK               AR   EMERGENCY MNGR

            SEVERAL TREES DOWN ALONG HIGHWAY 71.

0900 PM     HAIL             GRANNIS                 34.24N 94.33W
05/09/2016  E1.00 INCH       POLK               AR   LAW ENFORCEMENT

            RELAYED BY POLK COUNTY EM.

&&

226
Local storm report, May 9, 9:09 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND DMG     SALEM                   36.37N 91.82W
05/09/2016                   FULTON             AR   EMERGENCY MNGR

            PLANES SEVERELY DAMAGED ALONG WITH STRUCTURAL DAMAGE TO
            SOME AIRPORT BUILDINGS.

&&

CDALTON

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:06 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Searcy, Van Buren24 min
May 9, 7:25 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Searcy, Stone, Van Buren50 min
May 9, 7:27 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp48 min
May 9, 8:15 PM CDTSpecial Weather StatementLZKStone, Van Buren30 min
May 9, 8:31 PM CDTSpecial Weather StatementLZKPolk44 min
May 9, 8:35 PM CDTSpecial Weather StatementLZKSearcy40 min
May 9, 8:53 PM CDTSevere Thunderstorm WarningLZKPolk22 min
May 9, 9:40 PM CDTSevere Thunderstorm WarningLZKClark, Pike50 min
May 9, 9:45 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp45 min
May 9, 9:50 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline40 min
May 9, 10:26 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike34 min
May 9, 10:28 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline47 min
May 9, 10:38 PM CDTTornado WarningLZKPulaski, Saline13 min
May 9, 10:56 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp, Stone49 min
May 9, 11:03 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski16 min
May 9, 11:06 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White54 min
May 9, 11:17 PM CDTSpecial Weather StatementLZKClark28 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp31 min
May 9, 11:56 PM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff49 min
May 10, 12:00 AM CDTSpecial Weather StatementLZKCleveland, Dallas45 min
May 10, 12:12 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas48 min
May 10, 12:35 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie55 min
May 10, 12:45 AM CDTSevere Thunderstorm WarningLZKCleveland, Desha, Lincoln45 min
May 10, 12:47 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie43 min
May 10, 12:52 AM CDTSevere Thunderstorm WarningLZKClark, Dallas38 min
May 10, 1:05 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Monroe55 min
May 10, 1:29 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson46 min
May 10, 1:33 AM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson42 min
May 10, 2:46 AM CDTSpecial Weather StatementLZKArkansas44 min
May 10, 3:23 AM CDTSpecial Weather StatementLZKArkansas52 min
May 10, 11:11 AM CDTRiver Flood WarningLZKWhite, Woodruff12 days
May 10, 11:12 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence37 days

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.